# SDR SWAA2017092516547

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 38,703 hours, 22,531 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY PARTIALLY FELL OUT OF CONTAINER, SLIDE DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE PER MT.
